# SDR A6WA201441735

- Difficulty date: June 24, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 36,720 hours, 33,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100462
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK CHAFED AT RBL 45, .500" X .650" X .048"D.  LOWER WING PLANK CHAFED AT LBL 45, 475" X .750" X .044"D.
